Strict local inclusion results between spaces of Fourier transforms
Bloom, W. (1982) Strict local inclusion results between spaces of Fourier transforms. Pacific Journal of Mathematics, 99 (2). pp. 265-270.
*No subscription required
Let G denote a noncompact Hausdorff locally compact abelian group, Γ its character group, and write (Ls,lt)∧ for the space of Fourier transforms of functions in the amalgam (Ls,lt). We show that for 1 ≦ p < q ≦∞ the local inclusion (L1,lp)∧loc ⊂(L∞,lq)∧ is strict, that is, given any nonvoid open subset Ω of Γ there exists f ∈ (L∞,lq) such that f −ĝ does not vanish on Ω for any g ∈ (L1,lp). If in addition G is assumed to be second countable then we show there exists such an f independent of the choice of Ω. Of special interest is the case, included in the above results, where the amalgams (L1,lq), (L∞,lp) are replaced by Lp(G), Lq(G) respectively.
|Publication Type:||Journal Article|
|Murdoch Affiliation:||School of Mathematical and Physical Sciences|
|Copyright:||1982 Pacific Journal of Mathematics|
|Item Control Page|
Downloads per month over past year